# SDR CA040917006

- Difficulty date: September 3, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 182E
- Aircraft time: 5,209 hours
- Engine: Cont IO470D
- Propeller: Mcauly 2A34C66
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Leg Assy
- Part number: 07416011
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) WHEN TURNING TO ALIGN AIRCRAFT FOR TAKEOFF ON THE GRASS STRIP AT CPE7 THE LT MAIN LANDING GEAR LEG SNAPPED OFF AT THE OB CHANNEL.  THE AIRCRAFT COLLAPSED, THE ENGINE WAS STOPPED WITHOUT A PROP STRIKE BUT THE WING EXTENSION AND TIP WERE DAMAGED AS WELL AS THE TAIL PLANE.  NO PREVIOUS EVIDENCE OF CRACKING OR CORROSION IN THIS AREA.
